# SDR CALA2014040890789

- Difficulty date: April 7, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 90,133 hours, 14,277 cycles
- Engine: Pwa PW4060
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN SEAT TRACK FOUND CORRODED AT STATION 990 - 1340 RBL 89.  REMOVED & FABRICATED NEW SEAT TRACK SECTION IAW DWG 145T5256 & 145T5213.  INSTALLED IAW DWG 145T5256.
